# SDR 20000626SH014

- Difficulty date: June 13, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N951CC
- Make and model: Cessna 182Q
- Aircraft serial: 18266998
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 65465044
- Condition: Worn
- Location: Nr 6
- Part time: 1,380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER NR 6 WAS REMOVED BECAUSE THE COMPRESSION WAS 50/80 DUE TO LEAKAGE PAST THE INTAKE VALVE.  AFTER INSPECTION OF THE CYLINDER, THE CYLINDER ASSY WAS REPLACED DUE TO A WEAR STEP AT THE TOP OF THE CYLINDER BARREL.  (X)
